# SDR UALA2010092403544

- Difficulty date: September 23, 2010
- Submitted: October 18, 2010
- Operation: Air carrier
- Aircraft: N560UA
- Make and model: Boeing 757222
- Aircraft serial: 26660
- Aircraft time: 63,865 hours, 19,628 cycles
- Engine: Pwa PW2040
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 6806404
- Part serial: 168
- Condition: Faulty
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

F/A REPORTS UNUSUAL AIR NOISE COMING FROM OVERHEAD EXIT SIGN BY COCKPIT DOOR.   OPEN THE AREA INSIDE AND DO A CLOSE INSP OF THE AREA.  ACCOMPLISHED INSP AS REQ REF EG4766 & EG4764. ALSO REPLACED LT ACM REF SEQ 8652011. REF SEQ 8652005 FOR AIR NOISE BELOW FLOOR 2C. AND ACP EG4771 FOR FASTENER INSTALLATION.
